# SDR DALA1311246801

- Difficulty date: March 23, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 55,821 hours, 17,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 144N80126
- Condition: Corroded
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE SUPPORT FITTING,  BS 1070 BL 0 FOUND CORRODED.  REPAIRED IAW ERA 513918-14, REV ORIG.
